# SDR TWAA0019202

- Difficulty date: December 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N724TW
- Make and model: Boeing 757231
- Aircraft serial: 288488
- Aircraft time: 4,751 hours, 1,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT ROW 27F WAS INOPERATIVE. REPLACED THE EMERGENCY LIGHT.  NO CHECK-C.
